RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 80, Number 2, Pages 212–225 (Mi tmf5131)  

This article is cited in 3 scientific papers (total in 3 papers)

Goldstone singularities in the $4-\varepsilon$ expansion of the $\Phi^4$ theory

M. Yu. Nalimov


Abstract: A scheme of resummation of singularities related to the Goldstone singularities is suggested for the series of $4-\varepsilon$ expansions of the Green functions of the $n$-component $\Phi^4$ theory below the critical temperature. Using this scheme it is proved (in the arbitrary order of the $\varepsilon$ expansion) that the scaling functions in the neighbourhood of the critical point have the same asymptotics at small external field and momenta as those predicted by the “hydrodynamic approximation”.

Full text: PDF file (1697 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 80:2, 819–828

Bibliographic databases:

Received: 10.02.1988

Citation: M. Yu. Nalimov, “Goldstone singularities in the $4-\varepsilon$ expansion of the $\Phi^4$ theory”, TMF, 80:2 (1989), 212–225; Theoret. and Math. Phys., 80:2 (1989), 819–828

Citation in format AMSBIB
\Bibitem{Nal89}
\by M.~Yu.~Nalimov
\paper Goldstone singularities in the $4-\varepsilon$ expansion of the $\Phi^4$ theory
\jour TMF
\yr 1989
\vol 80
\issue 2
\pages 212--225
\mathnet{http://mi.mathnet.ru/tmf5131}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 80
\issue 2
\pages 819--828
\crossref{https://doi.org/10.1007/BF01016108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CW43800004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5131
  • http://mi.mathnet.ru/eng/tmf/v80/i2/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Nalimov, “The perturbation expansion and goldstone singularities in the ordered phase of the $O_n$-symmetrical $\mathbf \Phi^4$-theory in half space”, Theoret. and Math. Phys., 102:2 (1995), 163–172  mathnet  crossref  zmath  isi
    2. Volchenkov, D, “Renormalization group and instantons in stochastic nonlinear dynamics”, European Physical Journal-Special Topics, 170 (2009), 1  crossref  isi
    3. Honkonen J. Komarova M.V. Nalimov M.Yu., “Bose–Einstein Condensation Beyond Perturbation Theory: Goldstone Singularities and Instanton Solution”, Eur. Phys. J. B, 87:3 (2014), 75  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:180
    Full text:69
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019